MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch was defective.No harm was reported to philips.We are conservatively reporting this event as the investigation is ongoing.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.Philips attempted to schedule having a field service engineer (fse) inspect the system onsite, but the service quotation was not accepted by the customer and the quotation has expired; no device inspection was performed by philips.No further information has been received regarding the event reported.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, the system was outside of use at the time of the reported event.While on site for implementation of fsca 2021-igt-pun-011, the field service engineer (fse) identified that the light emitting diode (leds) on the wireless foot switch (wfs) were defective.To resolve the issue, the wfs was replaced, which also resulted in the implementation of the intended fsca.The system was returned in good working order and ready for clinical use.The wireless foot switch (wfs) was returned for further analysis.Functional testing revealed that the battery indicator did not function as intended.The zenition 70 has been designed to have a built-in redundancy in the form of a handswitch.If the wireless footswitch fails to activate x-rays, then the user can switch to the wired or the handswitch seamlessly to continue and complete the procedure.Hence, the post-market risk assessment indicates that the level of risk remains consistent with the product¿s risk management file for loss of live image as the part is not being monitored.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.The issue occurred without patient involvement and was identifiable prior to procedure commencement.Alternatively, a second (wired) footswitch and handswitch is also available to use with the system.This scenario is not likely to cause or contribute to death or serious injury if it were to recur.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key20492161
Report Number3003768277-2024-05963
Device Sequence Number14341132
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public00884838091528
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer12/19/2024
12/19/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date01/08/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown